# SDR FDEA201110074377

- Difficulty date: October 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 6,534 hours, 3,472 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 491B1330053001
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 ENGINE OTBD THRUST REVERSER UPPER UPPER TOP CORNER CRACKED 4".  REPAIRED NR1 ENGINE OTBD THRUST REVERSER TORQUE BOX UPPER CORNER IAW SRM 51-40-21 AND DWG SRZ 78-002.  PERFORMED NTD IAW SPM 70-32-03 TO VERIFY CRACK DOES NOT EXTEND AFTER STOP DRILL.  LOCATED AND DRILLED REPAIR ANGLE USING DWG SRZ 78-002.  INSTALLED REPAIR ANGLE ON NR1 ENGINE OTBD T/R IAW SRM 51-40-21.
